# SDR ABXA2011082299

- Difficulty date: August 22, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 52,593 hours, 40,183 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 146T85211
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W REA B653-59457MR, REPAIR FUSELAGE SKIN & BEAR STRAP, STA 1350, S31R.  C/W REA B653-59457MR, REPAIR FUSELAGE SKIN & BEAR STRAP, AWG.  ALSO SEE SDR CONTROL ABXA2011080287 FOR BEAR STRAP/SKIN DETAIL.
